The antibiotics have given me thrush. Woo hoo! Lucky me!! Really releasing stuff....
Commonly viewed as an STI, I am sensitive to yeast infections...cotton knickers, no bubble bath, you women know. Chemist said it's a common side effect to antibiotics, that itchy fire down there...
So tis not the boy, er, man. Refuse to park the condition there anyway.
The antibiotics aren't a laugh a minute. I have got pains in my sides as though my inner tubes are being given a chinese burn. Again, any woman who has ever had period pain, will know how this feels. I'm sure men can identify with chinese burns. Well, my brothers used to give me them all the time, so no doubt one another too.
Right, Louisa, not something I looked up that One Night but it has its place on this label none the less.
You listening girls and boys?
She says if you have thrush it is probably caused by 'anger over wrong decisions' - I made no wrong decisions, erm, recently...
Under Yeast Infection Louisa says it's probably caused by denying your own needs and not supporting yourself, which is erm, a wrong decision isn't it...
I lovingly accept my decisions, knowing I am free to change. I am safe (under Thrush)
I now choose to support myself in loving joyous ways (under Yeast Infections)
Drink plenty of water
Top tip from my NHS friend is rehydration solutions, to replace the minerals the antibiotics are sucking up